Követés
Małgorzata Głogowska
Małgorzata Głogowska
Department of Mathematics Wroclaw University of Environmental and Life Sciencies
E-mail megerősítve itt: up.wroc.pl
Cím
Hivatkozott rá
Hivatkozott rá
Év
On certain quasi-Einstein semisymmetric hypersurfaces
R Deszcz, M Glogowska, M Hotlos, Z Senturk
Annales Univ. Sci. Budapest. Eotovos Sect. Math 41, 151-164, 1998
1371998
On Riemann and Weyl compatible tensors
R Deszcz, M Głogowska, J Jełowicki, M Petrović-Torgaąev, G Zafindratafa
Publications de l'Institut Mathematique 94 (108), 111-124, 2013
82*2013
Examples of nonsemisymmetric Ricci-semisymmetric hypersurfaces
R Deszcz, M Głogowska
Colloquium Mathematicum 1 (94), 87-101, 2002
782002
A survey on generalized Einstein metric conditions
R Deszcz, M Głogowska, M Hotlo¶, K Sawicz
Advances in Lorentzian Geometry: Proceedings of the Lorentzian Geometry …, 2011
662011
Curvature properties of some class of warped product manifolds
R Deszcz, M Głogowska, J Jełowicki, G Zafindratafa
International Journal of Geometric Methods in Modern Physics 13 (01), 1550135, 2016
562016
On hypersurfaces in space forms satisfying particular curvature conditions of Tachibana type
R Deszcz, M Glogowska, M Plaue, K Sawicz, M Scherfner
Kragujevac Journal of Mathematics 35 (36), 223-247, 2011
522011
On quasi-Einstein Cartan type hypersurfaces
M Głogowska
Journal of Geometry and Physics 58 (5), 599-614, 2008
522008
Semi-Riemannian manifolds whose Weyl tensor is a Kulkarni-Nomizu square
M Glogowska
Publications de l'Institut Mathematique 72 (86), 95-106, 2002
462002
On warped product manifolds satisfying some curvature conditions
J Chojnacka-Dulas, R Deszcz, M Głogowska, M Prvanović
Journal of Geometry and Physics 74, 328-341, 2013
452013
On the Roter type of Chen ideal submanifolds
R Deszcz, M Głogowska, M Petrović-Torgaąev, L Verstraelen
Results in Mathematics 59 (3), 401-413, 2011
442011
On some type of curvature conditions
M Belkhelfa, R Deszcz, M Głogowska, M Hotlo¶, D Kowalczyk, ...
Banach Center Publications 57 (1), 179-194, 2002
412002
On some generalized Einstein metric conditions on hypersurfaces in semi-Riemannian space forms
R Deszcz, M Głogowska, M Hotlo¶, L Verstraelen
Colloquium Mathematicum 2 (96), 149-166, 2003
392003
Curvature properties of some class of minimal hypersurfaces in Euclidean spaces
R Deszcz, M Głogowska, M Petrović-Torgaąev, L Verstraelen
Filomat 29 (3), 479-492, 2015
382015
Some nonsemisymmetric Ricci-semisymmetric warped product hypersurfaces
R Deszcz, M Glogowska
Publications de l'Institut Mathematique 72 (86), 81-93, 2002
382002
On some curvature conditions of pseudosymmetry type
R Deszcz, M Głogowska, M Hotlo¶, G Zafindratafa
Periodica Mathematica Hungarica 70, 153-170, 2015
322015
Hypersurfaces in space forms satisfying some curvature conditions
R Deszcz, M Głogowska, M Hotlo¶, G Zafindratafa
Journal of Geometry and Physics 99, 218-231, 2016
282016
On Roter type manifolds
M Głogowska
Pure and Applied Differential Geometry-PADGE, 114-122, 2007
272007
On semi-Riemannian manifolds satisfying some conformally invariant curvature condition
R Deszcz, M Głogowska, H Hashiguchi, M Hotlo¶, M Yawata
Colloquium Mathematicum 2 (131), 149-170, 2013
262013
Curvature conditions on hypersurfaces with two distinct principal curvatures
M Głogowska
Banach Center Publications 1 (69), 133-143, 2005
222005
On a curvature characterization of Ricci-pseudosymmetric hypersurfaces
G Malgorzata
Acta Mathematica Scientia 24 (3), 361-375, 2004
222004
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20